# SDR DALA13023490124

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 71,823 hours, 32,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON BS 1809, BULKHEAD LT FORWARD OUTER FRAME S6-7L FOUND CRACKED.  REPAIRED FRAME.
